# SDR MYWA201202210022

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,050 hours, 24,708 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATES.  RESET CIRCUIT BREAKER FOR FWD LT WINDOW HEAT ( L-1 ) CIRCUIT BREAKER STAYED IN, SWAPPED WINDOW HEAT CONTROLLER LF & L SIDE FOR TROUBLE SHOOTING PURPOSES IAW AMM 30-11-11.
